Large artery vasculitis following recombinant hepatitis B vaccination: 2 cases.

Published

Journal Article

We describe 2 women who developed large artery vasculitis shortly after receiving recombinant hepatitis B vaccination. One patient developed Takayasu's arteritis, the other a vasculitis involving subclavian and renal arteries. Both developed renal failure. Whether the vasculitis was caused by the vaccination is not known. Although small vessel vasculitis following hepatitis B vaccination has been reported a number of times, large vessel vasculitis associated with hepatitis B vaccination has been reported only once. These cases suggest that large artery vasculitis should be added to the list of possible side effects of hepatitis B vaccination.

Full Text

Duke Authors

Cited Authors

  • Zaas, A; Scheel, P; Venbrux, A; Hellmann, DB

Published Date

  • May 2001

Published In

Volume / Issue

  • 28 / 5

Start / End Page

  • 1116 - 1120

PubMed ID

  • 11361200

Pubmed Central ID

  • 11361200

International Standard Serial Number (ISSN)

  • 0315-162X

Language

  • eng

Conference Location

  • Canada